# SDR V0XD201412040256

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED ON LT & RT SIDES.  R & R CROSSBEAM IAW SRM 53-11-41, 51-21-11, 51-25-16, 51-25-06, 51-42-06, 51-42-21 & 51-42-13.  WO 80260 & WC 2094.
